# SDR ASAA2017012919584

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 6,404 hours, 2,125 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF-1 FAILED. GROUNDED - YES. ACCOMPLISHED VHF COMM CONTROL PANEL RESET - HF INDICATIONS NORMAL WITH NO FURTHER DISCREPANCIES NOTED. HF FUNCTION NORMAL, REF AMM 23-12-00 & 23-11-00.
